# SDR F3LA200300027

- Difficulty date: January 24, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED TRANSITION PANEL IN AFT CARGO COMPARTMENT, FWD OF DOOR AT STA 767 TO 787, CORRODED AROUND FASTENER HOLES.  FABRICATED AND INSTALLED REPLACEMENT TRANSITION PANEL PER SRM 51-40-02.
